# SDR UIEA200800191

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 100,114 hours, 20,082 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 640 LBL 20 FLOORBEAM UPPER CHORD FOUND CRACKED.  FWD CARGO STA 640 LBL 20 FLOORBEAM UPPER CHORD CRACKED AREA REPAIRED AS PER SRM 51-40-04.
